# SDR IPXA10562361

- Difficulty date: September 2, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 22,227 hours, 14,706 cycles
- Engine: Pwa PW2040
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Bs 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MCB FLOOR SUPPORT UPPER PLATE IS PUNCTURED AT BS 900 BETWEEN BL 0-RBL 25, WL 208.  REPLACED PLATE IAW SRM 51-40-02-0G, SRM 51-40-05-0G, SRM 51-40-06-0G, DWG 144N5081, AND MM 51-20-00-0, MM 51-20-01-0G.
